# SDR UALA2013041802679

- Difficulty date: April 13, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N584UA
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 64,987 hours, 22,722 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT 14C EEL LIGHT TRACK COVER CRACKED.  REPLACED EEL LIGHT COVER AT 14C.
